Transfusion-associated graft-versus-host disease in patients with Hodgkin's disease and T cell lymphoma.

@article{Baglin1992TransfusionassociatedGD,
  title={Transfusion-associated graft-versus-host disease in patients with Hodgkin's disease and T cell lymphoma.},
  author={Trevor P Baglin and Valerie C. Joysey and Judy Horsford and R. Todd Johnson and Valerie Broadbent and Robert E. Marcus},
  journal={Transfusion medicine},
  year={1992},
  volume={2 3},
  pages={
          195-9
        }
}
Two patients, one with Hodgkin's disease and one with peripheral T cell lymphoma, developed transfusion-associated graft-versus-host disease 16 and 8 days after transfusion of red cell and platelet concentrates. Fever and skin rash were followed rapidly by an elevation of liver enzymes and the onset of diarrhoea and pancytopenia. Despite treatment with high-dose methylprednisolone and anti-lymphocyte globulin, commenced within 7 and 2 days of the onset of rash, grade IV GvHD persisted and both… CONTINUE READING
BETA